MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5543/tkda.2020.25590

Медицинская библиотека · Turk Kardiyoloji Dernegi arsivi : Turk Kardiyoloji Derneginin yayin organidir · 2021

Takotsubo syndrome early after treatment due to non cardiotoxic chemotherapy agents.

Özbay Benay, Gürses Ecem, Kemal Hatice S, Şimşek Evrim, Kültürsay Hakan

Клинический случайСтатьяПеревод в очереди

Аннотация

Takotsubo syndrome (TTS), acute stress-induced cardiomyopathy, is known to have a dramatic clinical presentation mimicking acute myocardial infarction. Recently developed chemotherapeutic drugs have resulted in improvements in morbidity and mortality in many forms of cancer. However, some chemotherapeutic drugs are cardiotoxic and may cause heart failure. Gemcitabine and vinorelbine are commonly used drugs for various solid organ neoplasms. While neither of these chemotherapeutic drugs has been directly associated with cardiotoxicity, there are a few case reports in the literature related to gemcitabine treatment- induced cardiomyopathy. This case report describes a case of TTS developing within hours of gemcitabine and vinorelbine chemotherapy.

Для цитирования: Özbay Benay, Gürses Ecem, Kemal Hatice S, Şimşek Evrim, Kültürsay Hakan. Takotsubo syndrome early after treatment due to non cardiotoxic chemotherapy agents.. Turk Kardiyoloji Dernegi arsivi : Turk Kardiyoloji Derneginin yayin organidir. 2021. DOI: 10.5543/tkda.2020.25590.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.